MathSciNet Relay Station
MathSciNet bibliographic data
MR1423032 11R33 (11R27 11R42)
Ritter, Jürgen; Weiss, Alfred Cohomology of units and $L$-values at zero. J. Amer. Math. Soc. 10 (1997), no. 3, 513–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement